Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On idempotents in reduced enveloping algebras

Author: George B. Seligman
Journal: Trans. Amer. Math. Soc. 355 (2003), 3291-3300
MSC (2000): Primary 17B35, 16S30
Published electronically: April 17, 2003
MathSciNet review: 1974688
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit constructions are given for idempotents that generate all projective indecomposable modules for certain finite-dimensional quotients of the universal enveloping algebra of the Lie algebra $s\ell (2)$ in odd prime characteristic. The program is put in a general context, although constructions are only carried through in the case of $s\ell (2)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B35, 16S30

Retrieve articles in all journals with MSC (2000): 17B35, 16S30

Additional Information

George B. Seligman
Affiliation: Department of Mathematics, Yale University, P.O. Box 208283, New Haven, Connecticut 06520-8283

PII: S 0002-9947(03)03314-2
Received by editor(s): August 14, 2002
Received by editor(s) in revised form: January 15, 2003
Published electronically: April 17, 2003
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia